Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/125227
Title: Existence Conditions for a Classical Solution of the Cauchy Problem for the Diffusion-Wave Equation with a Partial Caputo Derivative
Authors: Ворошилов, Александр Александрович
Килбас, Анатолий Александрович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2007
Publisher: Pleiades Publishing, Ltd.
Citation: Doklady Mathematics, 2007, Vol. 75, No. 3, pp. 407–410.
URI: http://elib.bsu.by/handle/123456789/125227
ISSN: 1064–5624
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Files in This Item:
File Description SizeFormat 
DKM407.pdf169,08 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.